In this article, we report results about translations between variants of defaults logics such that the extensions of the theories that are the input and the output of the translation are in a bijective correspondence. We assume that a translation can introduce new variables and that the result of translating a theory can either be produced in time polynomial in the size of the theory or its output is of size polynomial in the size of the theory; we restrict to the case in which the original theory has extensions. This study fills a gap between two previous works, one studying bijective translations among restrictions of default logics and one studying non-bijective translations between default variants of default logic.

Bijective faithful translations among default logics / Liberatore, Paolo. - In: JOURNAL OF LOGIC AND COMPUTATION. - ISSN 0955-792X. - STAMPA. - 24:(2014), pp. 763-807. [10.1093/logcom/ext073]

Bijective faithful translations among default logics

LIBERATORE, Paolo
2014

Abstract

In this article, we report results about translations between variants of defaults logics such that the extensions of the theories that are the input and the output of the translation are in a bijective correspondence. We assume that a translation can introduce new variables and that the result of translating a theory can either be produced in time polynomial in the size of the theory or its output is of size polynomial in the size of the theory; we restrict to the case in which the original theory has extensions. This study fills a gap between two previous works, one studying bijective translations among restrictions of default logics and one studying non-bijective translations between default variants of default logic.
01 Pubblicazione su rivista::01a Articolo in rivista
Bijective faithful translations among default logics / Liberatore, Paolo. - In: JOURNAL OF LOGIC AND COMPUTATION. - ISSN 0955-792X. - STAMPA. - 24:(2014), pp. 763-807. [10.1093/logcom/ext073]
File allegati a questo prodotto
File Dimensione Formato  
VE_2014_11573-767772.pdf

solo gestori archivio

Tipologia: Versione editoriale (versione pubblicata con il layout dell'editore)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 493.91 kB
Formato Adobe PDF
493.91 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/767772
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact